# SDR 2009FA0000085

- Difficulty date: January 24, 2009
- Submitted: February 17, 2009
- Operation: General aviation
- Aircraft: N701SE
- Make and model: Cessna 208B
- Aircraft serial: 208B0701
- Engine: Pwa PT6*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: 26310461
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE RUDDER, LWR STABILIZER HINGE ASSY WAS FOUND WITH HEAVY CORROSION. THIS CORROSION WAS NOT VISIBLE WITHOUT REMOVING THE RUDDER.  (K)
